Had muscle tightness,but compared to now ,It went from a little to insane ,life threatening muscle tightness! I never had any depression issues and I made a huge error when I had 30 pills ,one script ,I changed to a closer neurologist and me gave me refills in ever increasing strengths ,the last one in 2011- was from 4-mg to 8 mg and I started blacking out ! Fell down my stairs twice and now have no left arm or shoulder functional ,but when I was sitting on a bench at a park next door with my dogs and blacked out ,falling to the concrete below and cracking the bone above my eye I knew I had to stop the lorazapam! My doctor has been in the news for malpractice and had to give up his license in Colorado,so he was apparently telling patients they had something they didn’t and seeing them monthly ,like me and the physicians assistant would give them ,and me refills,charging for a full visit. So I should never have been on it after 30 days! ( in his defense I do not know that for a fact ,maybe I did need it ) He took me off by switching me to Valium and did a 3 week taper!